Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 145, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2020, 2:38 PM MDT for Custer County, Fremont County, Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2020, 2:38 PM MDT (20:38 UTC)
- Expired
- Jul 15, 2020, 2:57 PM MDT
- In force
- 19 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Fremont County, CO
The radar
The Pueblo radar (KPUX), 116 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2180 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
393
WUUS55 KPUB 152038
SVRPUB
COC027-043-152115-
/O.NEW.KPUB.SV.W.0145.200715T2038Z-200715T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
238 PM MDT Wed Jul 15 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central Fremont County in central Colorado...
North central Custer County in southeastern Colorado...
* Until 315 PM MDT.
* At 238 PM MDT, a severe thunderstorm was located near Texas Creek,
or 14 miles east of Hayden Pass Burn Scar, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Texas Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3844 10561 3847 10543 3823 10528 3820 10558
TIME...MOT...LOC 2038Z 349DEG 15KT 3838 10552
HAIL...1.00IN
WIND...60MPH
$$
KTS2 follow-up statements
144
WWUS55 KPUB 152054
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
254 PM MDT Wed Jul 15 2020
COC027-152103-
/O.CAN.KPUB.SV.W.0145.000000T0000Z-200715T2115Z/
Custer CO-
254 PM MDT Wed Jul 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CUSTER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3844 10561 3847 10543 3834 10535 3833 10560
TIME...MOT...LOC 2053Z 262DEG 14KT 3839 10546
$$
COC043-152115-
/O.CON.KPUB.SV.W.0145.000000T0000Z-200715T2115Z/
Fremont CO-
254 PM MDT Wed Jul 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTH CENTRAL FREMONT COUNTY...
At 253 PM MDT, a severe thunderstorm was located near Texas Creek, or
17 miles east of Hayden Pass Burn Scar, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Texas Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3844 10561 3847 10543 3834 10535 3833 10560
TIME...MOT...LOC 2053Z 262DEG 14KT 3839 10546
HAIL...1.00IN
WIND...60MPH
$$
KTS096
WWUS55 KPUB 152057
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
257 PM MDT Wed Jul 15 2020
COC043-152106-
/O.CAN.KPUB.SV.W.0145.000000T0000Z-200715T2115Z/
Fremont CO-
257 PM MDT Wed Jul 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FREMONT COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 3844 10561 3847 10543 3834 10535 3833 10560
TIME...MOT...LOC 2053Z 349DEG 15KT 3838 10546
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 11:14 AM MDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 15, 11:14 AM MDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1114 AM MDT Wed Jul 15 2020 .SHORT TERM...(Today and tonight) Issued at 343 AM MDT Wed Jul 15 2020 ...Severe weather potential for the I-25 corridor today... Current upper-air analysis shows that the large scale trough along the Canadian border has propagated eastward to the border with North Dakota. Meanwhile, the ridge to our south as progressed into central Texas this morning. The analysis also shows a disturbance developing within the flow between these two features. Satellite imagery is indicating cloud cover is beginning to increase at this hour, mainly along the Continental Divide and Palmer Divide while the clouds over far eastern Colorado are quickly moving into Kansas. A few light showers are also showing up along US 50 between La Junta and Lamar. As of 4 AM, temperatures are mainly in the 60s across the plains and 50s in the high valleys. Today and tonight...The upper-level disturbance within the larger scale flow is expected amplify a bit as it propagates away from the mountains, which will provide a lifting mechanism for thunderstorm development. Meanwhile, at the surface, the cool front that moved through yesterday is expected to remain relatively stationary, allowing for low-level flow to become easterly this morning. The easterly flow will play a big role in bringing higher dew points, and thus higher instability values, west to the I-25 corridor and eastern slopes. Expect storms to start developing over the mountains shortly after noon today before spreading east to the I-25 corridor by mid- afternoon. Storm activity should linger into tonight before progressing into Kansas sometime around midnight or so. CAPE values are expected to reach 2500 J/kg along and just east of the I-25 corridor, with some hi-res guidance showing upwards of 4000 J/kg in some areas. 0-6 km bulk shear values are also expected to be in the 35-45 kt range for a good portion of the area east of the mountains, which will be sufficient enough to support and sustain strong updrafts. Steep mid-level lapse rates are also expected across this area, which will lead to the potential for large hail up to golf ball size along with damaging wind gusts in excess of 60 mph. The Storm Prediction Center does have a slight risk for this area, which lines up well given the aforementioned parameters. Although low-level shear and storm-relative helicity values are expected to be lower today than yesterday, a tornado cannot be ruled out as storms move east into an area of higher moisture that supports lower LCLs. That said, hail appears to be the biggest threat with storms today into tonight. There is also potential for heavy rainfall, which could cause flash flooding in urban areas. Most of the heavy rainfall is expected to be east of the newer burn scars, so the threat for flash flooding over them appears to be low at this time. Temperatures are expected to be cooler today across the plains with highs reaching the mid to upper 80s. The high valleys should see highs in the 80s as well. Lows tonight stay relatively mild as temperatures are expected to be in the upper 50s to mid 60s across the plains and 40s to around 50 in the high valleys. .LONG TERM...(Thursday through Tuesday) Issued at 343 AM MDT Wed Jul 15 2020 Upper ridge remains over the srn plains on Thu, with weak w-sw mid/upper flow across the region. Low/mid level moisture remains plentiful, and with models hinting at upper energy rotating northward into CO, expect afternoon/evening convection to be fairly widespread once again. Best forcing initially back toward the Continental Divide Thu afternoon, before shifting eastward onto the plains in the evening. 0-6km shear is weaker than the past few days, with values generally less than 30 kts, though instability remains plentiful as CAPE ranges from 1000 to 2000 j/kg along and east of I-25. SWODY2 has marginal risk for severe storms over most of the eastern plains, which looks reasonable given the high CAPE, though storm strength may trend downward versus earlier in the week given weak shear. Pattern begins to transition to a more typical mid-July convective regime beginning Fri, as mid/upper level flow continues to weaken, while low level moisture diminishes slightly, especially over the plains. Should see convection mainly over the mountains and interior valleys Fri afternoon/evening, with a few weakening storms drifting across the I-25 corridor late in the day. Trend continues Sat/Sun, with mainly high terrain convection and only very isolated storms over the plains. Max temps will trend upward from Fri into Sun as upper ridge drifts north, and 100 degf readings will return to the lower Arkansas Valley over the weekend. Weak cold front and increasing upper level energy will likely bring an upturn in convection area-wide Mon-Tue, while max temps drift downward slightly, especially on the plains. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1111 AM MDT Wed Jul 15 2020 Thunderstorms, some severe, will likely occur at, or close to, KPUB and KCOS roughly during the 20-24 UTC time frame. Strong winds and hail are possible. Hi res guidance shows strong storms moving over, or close to, the 2 taf sites this afternoon. By later this evening VFR conditions are likely and VFR will remain over the 2 taf sites through the end of the forecast period. For KALS, Afternoon -tsra are possible with locally gusty winds and possibly brief mvfr conditions, otherwise VFR. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...CARLBERG LONG TERM...PETERSEN AVIATION...HODANISH
Hazardous weather outlook, Jul 15, 11:50 AM MDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1150 AM MDT Wed Jul 15 2020 COZ058>089-093>099-161800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1150 AM MDT Wed Jul 15 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are possible along the immediate I-25 corridor this afternoon and early evening. Hail the size of golfballs and wind gusts to 70 mph will be possible. A tornado cannot be ruled out. The greatest threat for severe weather along the I-25 corridor will be between 2 pm and 6 pm. The storms will then move onto the plains and remain strong to severe, but are expected to gradually weaken as they move to the Kansas border. It should be noted that high resolution computer simulations show strong storms affecting both the greater Colorado Springs area and Pueblo areas this afternoon and early evening. In addition to large hail and damaging winds, very heavy rain will be possible. This rain will be capable of producing flash flooding in the urban areas. Over the mountains, there is limited potential for burn scar flash flooding if a storm should develop over one of the newer scars. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered to numerous thunderstorms are expected again on Thursday, and a few severe storms will be possible over the plains. The main risks from storms on the plains will be winds over 60 mph, hail up to half dollar size, locally heavy rainfall and frequent cloud to ground lightning. Farther west over the mountains and interior valleys, hail up to nickel size, winds of 50 mph, brief heavy rainfall and frequent cloud to ground lightning are possible. There will also be the possibility of flooding of burn scars across most of the mountains on Thursday afternoon and evening. For Friday into the weekend, scattered afternoon and evening thunderstorms are expected each day, with the greatest chance for storms over the mountains. Locally heavy rainfall, frequent lightning, small hail and wind gusts to 50 mph will be possible with any stronger storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely along and east of Interstate 25 this afternoon and early evening. Activation may be needed as early as 2 pm. Hodanish
In the hours before
Special weather statement, Jul 15, 2:03 PM MDT, 35 minutes before
Special Weather Statement National Weather Service Pueblo CO 203 PM MDT Wed Jul 15 2020 COZ076-077-083-152030- Western/Central Fremont County Below 8500 Ft CO- Canon City Vicinity/Eastern Fremont County CO- Northwestern Fremont County Above 8500Ft CO- 203 PM MDT Wed Jul 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT AND SOUTHERN TELLER COUNTIES UNTIL 230 PM MDT... At 203 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Waugh Mountain, or 18 miles northeast of Hayden Pass Burn Scar, moving east at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Royal Gorge, Waugh Mountain and Canon City. LAT...LON 3845 10570 3859 10570 3865 10521 3842 10525 TIME...MOT...LOC 2003Z 272DEG 16KT 3853 10557 KTS
Local storm report, Jul 15, 2:04 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
204 PM MDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL SCHRIEVER AFB 38.80N 104.53W
07/15/2020 E1.00 INCH EL PASO CO PUBLIC
REPORTS OF SEVERAL SHATTERED GLASS WINDOWS
AND WINDSHIELD DAMAGE.
&&
MJGSpecial weather statement, Jul 15, 2:14 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Pueblo CO 214 PM MDT Wed Jul 15 2020 COZ074-088-152045- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 214 PM MDT Wed Jul 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 245 PM MDT... At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles south of Stonewall, or 29 miles south of Indian Creek on the southeastern Spring Burn Scar, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Starkville, Segundo, Raton Pass and Weston. LAT...LON 3700 10515 3715 10512 3713 10444 3699 10445 TIME...MOT...LOC 2014Z 259DEG 15KT 3703 10504 KTS
Local storm report, Jul 15, 2:32 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 2 N ELLICOTT 38.87N 104.38W
07/15/2020 M1.00 INCH EL PASO CO PUBLIC
CAME FROM AN IMAGE ON TWITTER
(@EMILYROEHLER).
&&
MJGSpecial weather statement, Jul 15, 2:34 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
234 PM MDT Wed Jul 15 2020
COZ076-077-081-083-152100-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
234 PM MDT Wed Jul 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 300
PM MDT...
At 233 PM MDT, Doppler radar was tracking a strong thunderstorm near
Texas Creek, or 15 miles northeast of Hayden Pass Burn Scar, moving
east at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Texas Creek, Royal Gorge, Canon City and Hillside.
LAT...LON 3827 10560 3849 10564 3864 10515 3849 10505
3844 10534 3833 10539
TIME...MOT...LOC 2033Z 256DEG 23KT 3840 10552
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:00 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 30 min |
| Jul 14, 6:12 PM MDT | Tornado Warning | PUB | Bent, Crowley, Kiowa, Otero | 33 min |
| Jul 14, 6:13 PM MDT | Tornado Warning | PUB | Crowley, Otero | 32 min |
| Jul 14, 6:16 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 59 min |
| Jul 14, 6:37 PM MDT | Tornado Warning | PUB | Bent, Crowley, Kiowa, Otero | 23 min |
| Jul 14, 6:40 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 65 min |
| Jul 14, 6:52 PM MDT | Special Weather Statement | PUB | 38 min | |
| Jul 14, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 34 min |
| Jul 14, 6:59 PM MDT | Tornado Warning | PUB | Bent | 31 min |
| Jul 14, 7:14 PM MDT | Tornado Warning | PUB | Bent | 31 min |
| Jul 14, 7:27 PM MDT | Tornado Warning | PUB | Bent, Prowers | 33 min |
| Jul 14, 7:35 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 14, 7:38 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 37 min |
| Jul 14, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 33 min |
| Jul 14, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 44 min |
| Jul 14, 8:01 PM MDT | Tornado Warning | PUB | Prowers | 17 min |
| Jul 14, 8:08 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 20 min |
| Jul 14, 8:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 53 min |
| Jul 14, 8:37 PM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Jul 14, 9:09 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 23 min |
| Jul 15, 1:27 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 63 min |
| Jul 15, 1:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jul 15, 2:03 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Jul 15, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 35 min |
| Jul 15, 2:13 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 15, 2:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 47 min |
| Jul 15, 2:34 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| Jul 15, 2:36 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jul 15, 2:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 63 min |
| Jul 15, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 32 min |
| Jul 15, 2:48 PM MDT | Flash Flood Warning | PUB | El Paso, Fremont, Teller | 2 hr |
| Jul 15, 3:06 PM MDT | Flash Flood Warning | PUB | Fremont | 99 min |
| Jul 15, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 30 min |
| Jul 15, 3:16 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Jul 15, 3:18 PM MDT | Flash Flood Warning | PUB | El Paso | 104 min |
| Jul 15, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 13 min |
| Jul 15, 3:32 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| Jul 15, 3:38 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 108 min |
| Jul 15, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 36 min |
| Jul 15, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 34 min |
| Jul 15, 3:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 64 min |
| Jul 15, 4:13 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 32 min |
| Jul 15, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 46 min |
| Jul 15, 4:17 PM MDT | Flash Flood Warning | PUB | Pueblo | 118 min |
| Jul 15, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 49 min |
| Jul 15, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 50 min |
| Jul 15, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero, Pueblo | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.